MathSciNet Relay Station
MathSciNet bibliographic data
MR1649204 (99e:62100) 62H11
Heagerty, Patrick J.; Lele, Subhash R. A composite likelihood approach to binary spatial data. J. Amer. Statist. Assoc. 93 (1998), no. 443, 1099–1111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement